# SDR ASAA2022103140544

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,619 hours, 17,272 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: False Activation
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOTICED ENROUTE ON THE FLIGHT CONTROL PANEL THE A/T AUTO THROTTLE AFAR LIGHT NOT ILLUMINATED, RE-ILLUMINATED - OPS APPEAR NORMAL. GROUNDED - YES. PERFORMED AUTO THROTTLE OPERATIONAL TEST PER B737-800 AMM 22-31-00-710-801 OP'S NORMAL, NO DEFECT'S NOTED.
